Article: Herpetology of the Zuni Mountains Region, Northwestern New Mexico
Add this to your Mendeley library Report an error

Title

Herpetology of the Zuni Mountains Region, Northwestern New Mexico

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

116

Series / Issue

Issue: 3505

Pages

243--332

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.116-3505.243

Title

Herpetology of the Zuni Mountains Region, Northwestern New Mexico

By

Gehlbach, Frederick R

Genre

Article

Date of Publication

1965

Original Publication

Proceedings of the United States National Museum.

Volume

116

Series / Issue

Issue: 3505

Pages

243--332

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.116-3505.243

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 69251
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Herpetology of the Zuni Mountains Region, Northwestern New Mexico</title>
</titleInfo>
<name>
<namePart>Gehlbach, Frederick R</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">116</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>116</number>
</detail>
<extent unit="pages">
<start>243</start>
<end>332</end>
</extent>
<date>1965</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/6204</identifier>
<identifier type="doi">10.5479/si.00963801.116-3505.243</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart6204,
title = {Herpetology of the Zuni Mountains Region, Northwestern New Mexico},
journal = {Proceedings of the United States National Museum.},
volume = {116},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/6204},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Gehlbach, Frederick R},
year = {1965},
pages = {243--332},
}

Download RIS citation

TY - JOUR
TI - Herpetology of the Zuni Mountains Region, Northwestern New Mexico
T2 - Proceedings of the United States National Museum.
VL - 116
IS - 3505
UR - http://www.biodiversitylibrary.org/part/6204
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1965
SP - 243
EP - 332
DO - 10.5479/si.00963801.116-3505.243
SN - 0096-3801
AU - Gehlbach, Frederick R
ER -